Pacific Journal of Mathematics

Asymptotic enumeration of partially ordered sets.

Deepak Dhar

Article information

Source
Pacific J. Math., Volume 90, Number 2 (1980), 299-305.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778989

Mathematical Reviews number (MathSciNet)
MR600632

Zentralblatt MATH identifier
0444.05007

Subjects
Primary: 06A10
Secondary: 05A15: Exact enumeration problems, generating functions [See also 33Cxx, 33Dxx]

Citation

Dhar, Deepak. Asymptotic enumeration of partially ordered sets. Pacific J. Math. 90 (1980), no. 2, 299--305. https://projecteuclid.org/euclid.pjm/1102778989


Export citation

References

  • [1] D. Dhar, Entropy and phase transitions in partially ordered sets, J. Math. Phys , 19 (1978), 1711-1713.
  • [2] D. Kleitman and B. Rothschild, The number of finite topologies, Proc. Amer. Math. Soc, 25 (1970), 276-282.
  • [3] D. Kleitman and B. Rothschild, A phase transition on partial orders, Physica, 96A (1979), 254-259.